T Nation

Too Much of a Pump?

I’m training for an MMA tournament and currently in my third week of the following cycle:
Weeks 1-4: 75mg prop EOD
Weeks 1-4: 20mg halotestin ED
.25 arimidex EOD
I also have some TNE that I plan on taking pre-fight.

I have noticed that I am getting too much of a pump during my workout. My extremities- legs, shoulders, and arms get too pumped to the point where it affects my workout. I read about guys on TRT giving blood because their hematocrit levels get too high. I don’t know how I feel about donating my blood full of juice but I could have my doctor perform a therapeutic phlebotomy. Is this something I should look into? Any other ideas? I try to stay well hydrated so I don’t think that’s an issue.

Anyone have experience with this?

I will try stretching out more and taking a baby aspirin. I imagine the halotestin isn’t helping but that’s going to be tough to stop taking. Lol

why do you think your pumps are due to hematocrit and not one of the other hundred or so things that could be causing it? hematocrit does not impact the pump, AFAIK.

I guess I was thinking more along the lines of blood volume and viscosity. Simce AAS stimulate red blood production, some men on TRT have to give blood or have therapeutic phlebotomy performed when their hematocrit levels get over 50. There’s actually some pretty interesting articles about it, which I had never even heard of before. That being said, after reading about it some more, I don’t think my dosage or duration is high enough to cause this. I’ll focus on hydrating more, stretching, and active recovery. Any other ideas/suggestions?

Im with Balla here, I imagine your way dehydrated. You need to triple your daily water intake even at the small dose of halo your taking.

Think of it this way, its near impossible to actually be properly hydrated on halo, you piss and sweat it out faster than you can get it down.

You have a slight head ache and a sore throat? right?

Weird. I don’t tend to sweat more than normal on halo. I do get slight headaches, which I assume is due to elevated bp that isn’t helping my pump issue. I’ll up my water intake. Thanks.